Alert archive / Texas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 225, NWS Shreveport, LA

July 22, 2005Cass County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jul 22, 2005, 4:56 PM CDT for Cass County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 22, 2005, 4:56 PM CDT (21:56 UTC)
Expired
Jul 22, 2005, 5:37 PM CDT
In force
41 min
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

County Cass County, TX

The radar

The Shreveport radar (KSHV), 84 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:05 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 22, 3:05 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
305 PM CDT FRI JUL 22 2005

.DISCUSSION...
AFTERNOON CONVECTION HAS PERSISTED OVER THE FAR SOUTHWEST COUNTIES IN THE FCST
AREA WHICH HAS KEPT TEMPS DOWN IN THE 70S. ELSEWHERE CLOUD COVER OVER NORTH LA
HAS KEPT TEMPS IN THE 80S OVER THE SOUTHEAST PARISHES. THE NORTHWEST SECTIONS OF
THE FCST AREA HAVE REACHED THE UPPER 90S TO LOW 100S. EXPECT THE CONVECTION TO
DISSIPATE LATER THIS EVENING WITH LOSS OF DAYTIME HEATING.

THE HEAT ADVISORY HAS VERIFIED FOR LOCATIONS ACROSS SE OK AND PARTS OF SW AR...BUT
NOT OVER NORTH LA. HEAT INDICES LOOK SIMILAR FOR SATURDAY WITH OUR NW COUNTIES
POSSIBLY MEETING CRITERIA...BUT WILL HOLD OFF AND LET THE NEXT SHIFT LOOK AT THE NEXT
MODEL RUN. WILL HIGHLIGHT THE HEAT INDICES IN THE ZONES.

THE UPPER RIDGE TO OUR NORTHWEST WILL TRANSLATE EAST TOWARD THGE TENNESSEE VALLEY
THROUGH THE WEEKEND AND EVENTUALLY TO THE SOUTHEAST STATES NEXT WEEK. A SERIES OF
IMPULSES WILL ROTATE AROUND THE UPPER HIGH WHICH WILL BRING A CHANCE FOR SCATTERED
AFTERNOON CONVECTION TO THE FCST AREA. AN UPPER TROF WILL AMPLIFY OVER THE MID
MS VALLEY BY TUESDAY BRINGING AN ATTENDANT SURFACE FRONT INTO THE FOUR STATE AREA.
THIS FRONT WILL BECOME STATIONARY AND BE THE FOCUS FOR DAILY CONVECTION FOR THE
LATTER PART OF NEXT WEEK. WILL GO WITH PERSISTENCE ON TEMPS AND LOW CHANCE POPS
EACH DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  76  98  76  98 /  10  20  10  20
MLU  76  97  76  97 /  10  20  10  20
DEQ  74 100  74  98 /   0   0  10  10
TXK  77 100  77  99 /  10  10  10  20
ELD  76  98  75  98 /  10  10  10  20
TYR  76  97  76  96 /  10  20  10  20
GGG  75  97  75  97 /  10  20  10  20
LFK  76  96  75  96 /  20  30  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT FRIDAY FOR THE
      FOLLOWING ZONES...SEVIER...HOWARD...LITTLE RIVER...
      HEMPSTEAD...NEVADA...MILLER...LAFAYETTE...COLUMBIA...UNION.
LA...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT FRIDAY FOR THE
      FOLLOWING ZONES...CADDO...BOSSIER...WEBSTER...CLAIBORNE...
      LINCOLN...UNION...DE SOTO...RED RIVER...BIENVILLE...
      JACKSON...OUACHITA...SABINE...NATCHITOCHES...WINN...
      GRANT...CALDWELL...LA SALLE.
OK...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT FRIDAY FOR THE
      FOLLOWING ZONES...MCCURTAIN.
TX...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT FRIDAY FOR THE
      FOLLOWING ZONES...BOWIE...CASS...MARION...HARRISON...
      PANOLA.

&&

02/02
Hazardous weather outlook, Jul 22, 12:00 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT FRI JUL 22 2005

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-231100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT FRI JUL 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
OCCUR OVER PORTIONS OF EAST TEXAS SOUTH OF INTERSTATE
20...AND PORTIONS OF NORTH LOUISIANA. STORMS THAT DO DEVELOP MAY
BRIEFLY BECOME SEVERE...PRODUCING DAMAGING WINDS. IN ADDITION...
THESE STORMS MAY PRODUCE VERY HEAVY RAINFALL IN A SHORT PERIOD OF
TIME...WHICH MAY CAUSE LOCALIZED FLOODING. HOWEVER...NO ORGANIZED
SEVERE WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE HEAT ADVISORY MAY BE EXTENDED INTO SATURDAY FOR SOUTHEAST
OKLAHOMA...SOUTHWEST ARKANSAS...EXTREME EASTERN TEXAS...AND
NORTHERN LOUISIANA...AS TEMPERATURES ARE EXPECTED TO CLIMB INTO THE
UPPER 90S TO AROUND 100 DEGREES ONCE AGAIN. WHEN COMBINED WITH THE
HUMIDITY...HEAT INDICES SATURDAY AFTERNOON WILL RANGE FROM 100 TO 110
DEGREES. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY OFFER
SOME RELIEF TO THE HEAT OVER THE REGION...BEFORE THE HEAT BEGINS TO
EASE A BIT BY THE FIRST PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...IS NOT ANTICIPATED TODAY OR TONIGHT.

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 4:11 PM CDTSevere Thunderstorm WarningSHVBienville25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.